2019
Том 71
№ 11

All Issues

Romanenko V. N.

Articles: 3
Article (Ukrainian)

Approximation of a bounded solution of one difference equation with unbounded operator coefficient by solutions of the corresponding boundary-value problems

Gorodnii M. F., Romanenko V. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 4. - pp. 548-552

We investigate the problem of approximation of a bounded solution of a difference analog of the differential equation $$x^{(m)}(t) + A_1x^{(m-1)}(t) + ... + A_{m-1}x'(t)) = Ax(t) +f(0), t \in R$$ by solutions of the corresponding boundary-value problems. Here, A is an unbounded operator in a Banach space B, {A 1,...,A m-1} ⊂L(B) and f:ℝ→B is a fixed function.

Article (Ukrainian)

A control problem

Romanenko V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 4. - pp. 553–557

Article (Ukrainian)

Quality of control in the analytical design of optimizing regulators

Romanenko V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 79–84